# SDR DL767970889

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tilt Fuse
- Part number: 60B0023813
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT MLG WOULD NOT RETRACT.  REPLACED TRUCK TILT FUSE, OPS CHECK GOOD.
